# SDR FDEA201702060436

- Difficulty date: February 6, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 77,640 hours, 18,335 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 355842255
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT 3000 FT, RECEIVED A LEVEL 3 AIR MANIFOLD 1 FAIL AND AURAL WARNING. LEVEL AT 5000 FT RAN QRH. DUMPED FUEL AFTER 3 MINUTES, SECOND PRV CLOSED AND BOTH SYSTEM 1 & 2   RED ON AIR SYNOPTIC.    CURRENT FAULT SHOWS 'MFC MON 2 RLY'. LAST LEG FAULTS HAS 10 FAULTS.   PNEU Z11 OVERHEAT, PNEU Z7B OVERHEAT,  PNEU Z7B OVERHEAT,  MFC PNEU 1 OUT,  MFC MON 1 RELAY,  PNEU 2 OUT,  PNEU Z7A OVERHEAT,  PNEU 1 Z4 OVERHEAT,  MFC MON 2 RELAY,  PNEU Z5 OVERHEAT.  REPLACED THE ZONE 5 SENSING ELEMENT D1-38E IAW AMM 36-23-07-4, CHECKED GOOD.  INSULATION  RESISTANCE CHECKED, BOTH PASSED IN ZONE 5 AND ZONE 7B ELEMENT IAW WDM 36-23-02, PG1, SH1.  APU PNEUMATIC DECAY CHECKED IN 1-2-AND 3 SYSTEM,  ALL PASSED.
